MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Date of event: the date of the procedure / event is not reported.The expiration date of the device is not known as the device lot number is not available / not reported.Implantation day, month and year was not reported.The name, phone and email address of the initial reporter are not available / reported.The device manufacture date is not known as the device lot number is not available / not reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure to treat compaction at the aneurysm on the basilar artery (ba), a pulserider t shape, 8mm , 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (201d / lot# unknown) was used.It was delivered via a prowler select plus microcatheter (catalog / lot# unknown) to the target lesion and the pulserider anrd was implanted.It was reported that continuous flush was maintained.Coils (unspecified brands) were implanted.After the implantation of the coils, the pulserider anrd was detached and the procedure was completed.There was no report of any patient adverse event or complication.It was reported that the patient had no subjective symptoms.Post-operative magnetic resonance imaging (mri) revealed metal fragment artifact; the physician commented that the fragment might be attributable to the complaint pulserider anrd.On 17-feb-2023, the cerenovus sales representative provided a power point slide presentation of images from the procedure.The presentation is pending independent physician review.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b0(4).The purpose of this mdr submission is to include the additional event information received on 07-mar-2023.[additional information]: on 07-mar-2023, additional information was received.The information provided a correction to the catalog number of the complaint device used during the procedure; the lot number of the correct complaint device was also provided.The correct complaint device used during the procedure was a pulserider, 3.5-4.5mm, 10mm, t shape (213d / 3077440603).A review of manufacturing documentation associated with this lot (3077440603) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Updated sections: b.4, d.1, d.4, g.3, g.6, h.2, h.6, h.4, h.10, and h.11.Corrected sections: d.1 and d.4.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.Section d.1: brand name: the device name has been corrected from pulserider t, 3mm, 8mm arch to pulserider t, 4mm, 10mm arch.Section d.4: catalog: has been corrected from 201d to 213d.Section d.4: lot number 3077440603 associated with the product catalog 213d was added.Section d.4: expiration date: the expiration date of lot number 3077440603 was added.Section d.4: unique identifier( udi) was corrected from 00859030005154 to 00859030005123.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 18-apr-2023.[additional information]: on 18-apr-2023, limited additional information was received.The information indicated that the fragment artifact observed on the post-operative mri did not indicate that the stent body became fractured and/or separated into two or more pieces.The procedure was successfully completed with no negative patient impact.E.1: initial reporter phone: (b)(6).Updated sections: b.4, e.1, e.3, g.3, g.6, h.2, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the review completed on 04-apr-2023, of the power point slide presentation of the images from the procedure that was received on 17-feb-2023.The power point presentation underwent independent physician review.The assessment is documented below.¿the description of the case, and the provided images, describe an event with the devices used.The finding on the mri is pointing towards multiple susceptibility artifacts in the right temporal and parietal lobes.Although these findings may be due to metal artifact such as secondary to device related materials, there are other causes such as endogenous materials which would include hemoglobin.The latter (hemorrhage) is the most plausible explanation given the various territories that are affected.One would not expect metal from a device in the basilar artery to embolize to both the parietal and temporal lobes.An event that causes hemorrhage (in combination with the usual antiplatelet regimen given for the implant) may be the most likely explanation.Investigation of the pusher wire may be of value, if still available.¿.Physician name and date reviewed: (b)(6).(b)(6) 2023.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PULSERIDER T, 4MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16418938
Report Number3008114965-2023-00097
Device Sequence Number14888685
Product Code NJE
UDI-Device Identifier00859030005123
UDI-Public00859030005123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number201-D
Device Catalogue Number213D
Device Lot Number3077440603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2023
Supplement Date Received by Manufacturer03/07/2023
04/04/2023
04/18/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/07/2023
04/12/2023
04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER
Patient SexUnknown